# SDR SWAA2022031571206

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION L/H FLOOR TO SIDEWALL SUPPORT BS 761 LBL 21. / [01] REMOVED CORROSION ON L/H FLOOR TO SIDEWALL SUPPORT AT BS 761 LBL21 WL157 MEASURES L: 1.2' W: .8' D: 0.10' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4.A(2) TOOL ID:NCX000697; S/N:NSN; DUE:07/2022;[02] FLOOR TO SIDEWALL SUPPORT AT 727-847 LBL21 WL157 WILL BE REPLACED ON WORK CARD ID :TTG8Q00ASPY6;[03] VERIFIED CORRECTIVE ACTION 1 AND 2
